MathSciNet Relay Station
MathSciNet bibliographic data
MR684753 (84d:49043) 49F20 (49F22)
Gonzalez, E.; Massari, U.; Tamanini, I. On the regularity of boundaries of sets minimizing perimeter with a volume constraint. Indiana Univ. Math. J. 32 (1983), no. 1, 25–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement